Alert archive / Oklahoma / River Flood Warnings in 2009

River Flood Warning 34, NWS Tulsa, OK

August 20, 2009Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Aug 20, 2009, 8:48 AM CDT for Ottawa County, Oklahoma. It took effect at Aug 20, 2009, 8:22 PM CDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Aug 20, 2009, 8:48 AM CDT (13:48 UTC)
In effect from
Aug 20, 2009, 8:22 PM CDT
Expired
Aug 22, 2009, 10:43 AM CDT
In force
38 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 17.76 ft at Aug 21, 2009, 7:00 PM CDT.

actionminormoderate5101508/2008/2108/2208/23
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 201348
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
848 AM CDT THU AUG 20 2009


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
  SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. 
  
OKC115-202148-
/O.NEW.KTSA.FL.W.0034.090821T0530Z-090822T1024Z/
/COMO2.1.ER.090821T0530Z.090821T1800Z.090822T0424Z.NO/
848 AM CDT THU AUG 20 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM LATE TONIGHT TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  200 AM THURSDAY THE STAGE WAS  2.81 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE LATE TONIGHT AND CONTINUE TO RISE TO NEAR 17.4 
  FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE LATE FRIDAY EVENING.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING.

$$

OKC115-202148-
/O.NEW.KTSA.FL.W.0035.090820T2328Z-090821T1915Z/
/QUAO2.1.ER.090820T2328Z.090821T0600Z.090821T1315Z.NO/
848 AM CDT THU AUG 20 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SPRING RIVER NEAR QUAPAW.
* FROM THIS EVENING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  800 AM THURSDAY THE STAGE WAS 13.93 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE SPRING RIVER NEAR QUAPAW IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 21.4 FEET BY 
  FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  MORNING.
* IMPACT...AT 22.0 FEET...PARK AND RECREATIONAL AREAS WILL EXPERIENCE 
  MINOR FLOODING.

$$
8 follow-up statements
000 
WGUS84 KTSA 201913
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
213 PM CDT THU AUG 20 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
  SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. 
  
OKC115-210313-
/O.EXT.KTSA.FL.W.0034.090821T0123Z-090822T1240Z/
/COMO2.1.ER.090821T0123Z.090821T1800Z.090822T0640Z.NO/
213 PM CDT THU AUG 20 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM THIS EVENING TO SATURDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 100 PM THURSDAY THE ESTIMATED STAGE WAS 11.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 17.9 FEET BY 
  EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY BEFORE DAWN .
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW 
  LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$

OKC115-210312-
/O.EXT.KTSA.FL.W.0035.090820T2117Z-090821T2031Z/
/QUAO2.1.ER.090820T2117Z.090821T0600Z.090821T1431Z.NO/
213 PM CDT THU AUG 20 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE SPRING RIVER NEAR QUAPAW.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 100 PM THURSDAY THE STAGE WAS 18.29 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE SPRING RIVER NEAR QUAPAW IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 21.6 
  FEET BY FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE FRIDAY MORNING.
* IMPACT...AT 22.0 FEET...PARK AND RECREATIONAL AREAS WILL EXPERIENCE 
  MINOR FLOODING.

$$
000 
WGUS44 KTSA 210125
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
825 PM CDT THU AUG 20 2009


...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-210925-
/O.EXT.KTSA.FL.W.0034.090821T0122Z-090822T1218Z/
/COMO2.2.ER.090821T0121Z.090821T1800Z.090822T0618Z.NO/
825 PM CDT THU AUG 20 2009

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  600 PM THURSDAY THE STAGE WAS 13.83 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 18.0 FEET BY 
  EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY BEFORE DAWN .
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW 
  LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
000 
WGUS84 KTSA 210659
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
159 AM CDT FRI AUG 21 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-211459-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-090822T1541Z/
/COMO2.2.ER.090821T0135Z.090821T1800Z.090822T0941Z.NO/
159 AM CDT FRI AUG 21 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 100 AM FRIDAY THE STAGE WAS 16.31 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 18.0 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE EARLY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW 
  LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
000 
WGUS84 KTSA 211302
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
802 AM CDT FRI AUG 21 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-212102-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-090822T1539Z/
/COMO2.2.ER.090821T0135Z.090822T0000Z.090822T0939Z.NO/
802 AM CDT FRI AUG 21 2009

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM FRIDAY THE STAGE WAS 17.21 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 18.3 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW 
  LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
000 
WGUS84 KTSA 211849
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
149 PM CDT FRI AUG 21 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-220249-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-090822T1528Z/
/COMO2.2.ER.090821T0135Z.090822T0000Z.090822T0928Z.NO/
149 PM CDT FRI AUG 21 2009

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 100 PM FRIDAY THE STAGE WAS 17.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 18.2 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW 
  LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
000 
WGUS84 KTSA 220103
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
803 PM CDT FRI AUG 21 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-220903-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-090822T1528Z/
/COMO2.1.ER.090821T0135Z.090822T0000Z.090822T0928Z.NO/
803 PM CDT FRI AUG 21 2009

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM FRIDAY THE STAGE WAS 17.76 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW 
  LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
000 
WGUS84 KTSA 221326
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 AM CDT SAT AUG 22 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-221909-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-090822T1909Z/
/COMO2.1.ER.090821T0135Z.090822T0000Z.090822T1309Z.NO/
826 AM CDT SAT AUG 22 2009

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM SATURDAY THE STAGE WAS 15.50 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY THIS MORNING.
* IMPACT...AT 16.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING.

$$
000 
WGUS84 KTSA 221543
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1043 AM CDT SAT AUG 22 2009


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-221613-
/O.CAN.KTSA.FL.W.0034.000000T0000Z-090822T1909Z/
/COMO2.1.ER.090821T0135Z.090822T0000Z.090822T1319Z.NO/
1043 AM CDT SAT AUG 22 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT 1000 AM SATURDAY THE STAGE WAS 14.26 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE THIS MORNING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING AND
  REMAIN BELOW FLOOD STAGE.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Aug 20, 6:40 AM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Aug 20, 6:40 AM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
640 AM CDT THU AUG 20 2009

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
MULTIPLE STRONG TO SEVERE THUNDERSTORM CLUSTERS CONTINUE ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THIS ACTIVITY WILL
CONTINUE TO SLOWLY PUSH SOUTHEAST THIS MORNING INTO THE AFTERNOON
HOURS WITH A CONTINUED SEVERE THREAT. MVFR TO VFR CONDITIONS WILL
BE LIKELY IN THE STRONGER BOW SEGMENTS.

&&

.PREV DISCUSSION... /ISSUED 428 AM CDT THU AUG 20 2009/

DISCUSSION...
COLD FRONT CURRENTLY FROM SOUTHWEST OKLAHOMA
TO SOUTHEAST KANSAS... PROGESSING SOUTHEAST.
THUNDERSTORMS ARCING AHEAD OF THE FRONT OVER
NORTHERN PORTIONS OF THE FORECAST AREA. SOME
ISOLATED  SEVERE  STILL POSSIBLE FOR ANOTHER
HOUR OR TWO. LITTLE IF ANY PRECIP NORTH I-44
AFTER DAYLIGHT TODAY. BY NOON FRONT SOUTH OF
I-40 AND BY DARK SOUTH OF THE RED RIVER. MAX
TEMPS SUPPRESSED BY PRECIP & CLOUDS..HOWEVER
COULD  SEE  A LATE DAY TEMP RALLY FROM TULSA
ON NORTHWEST. CHANCE MORE EVENING CONVECTION
SOUTH PORTIONS OF THE AREA..BEFORE THIS LONG
LONG STRETCH OF DAILY THUNDER ACTIVUTY ENDS.

NORTH NORTHWEST UPPER FLOW STARTS FRIDAY AND
LASTS THROUGH THE WEEKEND...AS SERIOUS RIDGE
BUILDING UNDERWAY FROM MEXICO TO MANITOBA.
UNSEASONABLY COOL AND DRY.
GW

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...12
LONG TERM....12
AVIATION...12
Hazardous weather outlook, Aug 20, 8:25 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
825 AM CDT THU AUG 20 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
825 AM CDT THU AUG 20 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

HEAVY RAIN.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

DISCUSSION...
BANDS OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING AS A
COLD FRONT WORKS THROUGH THE AREA. AN ADDITIONAL 1 TO 2
INCHES OF RAIN WILL BE POSSIBLE WITH THIS ACTIVITY THIS
MORNING WHICH COULD LEAD TO FLOODING OF LOW LYING AREAS.
SOME OF THE STORMS THIS MORNING COULD BECOME STRONG TO
MARGINALLY SEVERE WITH LARGE HAIL AND STRONG WINDS THE
CONCERN.

THE THREAT FOR SEVERE THUNDERSTORMS WILL INCREASE AGAIN
LATER THIS AFTERNOON AS THE COLD FRONT MOVES INTO THE
MORE UNSTABLE AIRMASS ACROSS SOUTHEASTERN OKLAHOMA. LARGE
HAIL AND DAMAGING WINDS WILL AGAIN BE THE CONCERN. THE
THUNDERSTORM ACTIVITY IS EXPECTED TO SHIFT SOUTH OF THE AREA
BY LATE EVENING WITH THE SEVERE THREAT ENDING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
DRY AN MILD WEATHER IS EXPECTED BEHIND THE COLD FRONT AS SURFACE
HIGH PRESSURE BUILDS INTO THE REGION THROUGH EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 20, 4:10 AM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 AM CDT THU AUG 20 2009

OKZ067-068-070-200945-
CHEROKEE OK-MUSKOGEE OK-WAGONER OK-
410 AM CDT THU AUG 20 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN MUSKOGEE AND CENTRAL CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN WAGONER

AT 411 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF WAGONER...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TAHLEQUAH...HULBERT...WAGONER...
TULLAHASSEE...PORTER...OKAY AND FORT GIBSON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3595 9493 3573 9499 3586 9559 3604 9554
TIME...MOT...LOC 0911Z 283DEG 36KT 3593 9545
Special weather statement, Aug 20, 4:47 AM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
447 AM CDT THU AUG 20 2009

OKZ066>070-072-201045-
ADAIR OK-CHEROKEE OK-MUSKOGEE OK-OKMULGEE OK-SEQUOYAH OK-WAGONER OK-
447 AM CDT THU AUG 20 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OKMULGEE...SOUTHEASTERN WAGONER AND ADAIR

IN EAST CENTRAL OKLAHOMA
     NORTHERN MUSKOGEE...CHEROKEE AND NORTHERN SEQUOYAH

AT 448 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES SOUTH OF TAHLEQUAH TO 5 MILES WEST OF
WAGONER TO 11 MILES SOUTHWEST OF STONEBLUFF...MOVING EAST AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
MARIETTA...PUMPKIN CENTER...STILWELL...BUNCH...BARON...CHRISTIE...
PROCTOR...WESTVILLE...SHORT...TAHLEQUAH...COOKSON...HULBERT...
ELDON...LOST CITY...WAGONER...CHOSKA...TULLAHASSEE...PORTER...OKAY...
STONEBLUFF...REDBIRD...COWETA...MUSKOGEE...BRAGGS...JAMESVILLE...
TAFT...FORT GIBSON AND HASKELL.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3577 9600 3606 9544 3604 9455 3553 9447
TIME...MOT...LOC 0948Z 279DEG 28KT 3583 9498 3595 9545
          3578 9587
Local storm report, Aug 20, 7:05 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
705 AM CDT THU AUG 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     TSTM WND DMG     2 W VIAN                35.50N 95.00W
08/20/2009                   SEQUOYAH           OK   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.

&&

KAT
Local storm report, Aug 20, 7:11 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
711 AM CDT THU AUG 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 AM     TSTM WND DMG     STILWELL                35.81N 94.63W
08/20/2009                   ADAIR              OK   LAW ENFORCEMENT

            GUTTERING RIPPED OFF A HOME.

&&

KAT
Local storm report, Aug 20, 8:07 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
807 AM CDT THU AUG 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     VAN BUREN               35.44N 94.35W
08/20/2009                   CRAWFORD           AR   LAW ENFORCEMENT

            TREE BLOWN DOWN ONTO CAR

&&

KAT
Local storm report, Aug 20, 8:18 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
818 AM CDT THU AUG 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     HAIL             BENTONVILLE             36.37N 94.21W
08/20/2009  E0.88 INCH       BENTON             AR   PUBLIC

&&

KAT

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 9:20 PM CDTSpecial Weather StatementTSANowata25 min
Aug 19, 9:31 PM CDTSevere Thunderstorm WarningTSACraig, Nowata44 min
Aug 19, 10:13 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa62 min
Aug 19, 10:35 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa40 min
Aug 19, 11:48 PM CDTSpecial Weather StatementTSAPawnee42 min
Aug 19, 11:57 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa48 min
Aug 20, 12:10 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee36 min
Aug 20, 12:37 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington23 min
Aug 20, 12:50 AM CDTSpecial Weather StatementTSANowata40 min
Aug 20, 12:54 AM CDTSpecial Weather StatementTSACreek51 min
Aug 20, 12:58 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa36 min
Aug 20, 1:05 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington40 min
Aug 20, 1:07 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee38 min
Aug 20, 1:29 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa31 min
Aug 20, 1:39 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner35 min
Aug 20, 1:52 AM CDTSpecial Weather StatementTSACraig, Nowata23 min
Aug 20, 1:58 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Ottawa62 min
Aug 20, 1:59 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Nowata, Ottawa46 min
Aug 20, 2:23 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee45 min
Aug 20, 2:24 AM CDTSpecial Weather StatementTSAWagoner36 min
Aug 20, 2:43 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa34 min
Aug 20, 2:56 AM CDTSpecial Weather StatementTSATulsa34 min
Aug 20, 4:10 AM CDTSpecial Weather StatementTSACherokee, Wagoner35 min
Aug 20, 4:47 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Wagoner58 min
Aug 20, 5:12 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Wagoner63 min
Aug 20, 5:39 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah66 min
Aug 20, 6:43 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Sequoyah62 min
Aug 20, 7:26 AM CDTAreal Flood AdvisoryTSAAdair, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 2 more2 hr
Aug 20, 8:02 AM CDTAreal Flood AdvisoryTSACherokee, Creek, Mayes, Okmulgee, Rogers, Tulsa and 1 more3 hr
Aug 20, 8:48 AM CDTRiver Flood WarningTSAOttawa14 hr
Aug 20, 8:50 AM CDTFlash Flood WarningTSALeFlore5 hr
Aug 20, 9:34 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg116 min
Aug 20, 9:47 AM CDTFlash Flood WarningTSAHaskell4 hr
Aug 20, 9:59 AM CDTFlash Flood WarningTSAPittsburg4 hr
Aug 20, 2:57 PM CDTSpecial Weather StatementTSAPittsburg48 min
Aug 20, 3:14 PM CDTSpecial Weather StatementTSAHaskell46 min
Aug 20, 3:19 PM CDTSpecial Weather StatementTSAPittsburg41 min
Aug 20, 4:03 PM CDTSpecial Weather StatementTSAPittsburg42 min

Nearby

River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.